Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 16292, 11 pages
http://dx.doi.org/10.1155/2007/16292
Research Article

Regular Generalized ω-Closed Sets

School of Mathematical Sciences, Faculty of Science and Technology, National University of Malaysia (UKM), Selangor 43600, Malaysia

Received 12 September 2006; Revised 1 December 2006; Accepted 16 January 2007

Academic Editor: Lokenath Debnath

Copyright © 2007 Ahmad Al-Omari and Mohd Salmi Md Noorani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Willard, General Topology, Addison-Wesley, Reading, Mass, USA, 1970. View at Zentralblatt MATH · View at MathSciNet
  2. H. Z. Hdeib, “ω-closed mappings,” Revista Colombiana de Matemáticas, vol. 16, no. 1-2, pp. 65–78, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Y. Al-Zoubi, “On generalized ω-closed sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2011–2021, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Z. Hdeib, “ω-continuous functions,” Dirasat Journal, vol. 16, no. 2, pp. 136–153, 1989. View at Google Scholar
  5. N. Levine, “Generalized closed sets in topology,” Rendiconti del Circolo Matematico di Palermo. Serie II, vol. 19, pp. 89–96, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. P. Arya and T. M. Nour, “Characterizations of s-normal spaces,” Indian Journal of Pure and Applied Mathematics, vol. 21, no. 8, pp. 717–719, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Maki, R. Devi, and K. Balachandran, “Associated topologies of generalized α-closed sets and α-generalized closed sets,” Memoirs of the Faculty of Science Kochi University. Series A. Mathematics, vol. 15, pp. 51–63, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Dontchev and H. Maki, “On θ-generalized closed sets,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 239–249, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Dontchev, “On generalizing semi-preopen sets,” Memoirs of the Faculty of Science Kochi University. Series A. Mathematics, vol. 16, pp. 35–48, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Dontchev and M. Ganster, “On δ-generalized closed sets and T3/4-spaces,” Memoirs of the Faculty of Science Kochi University. Series A. Mathematics, vol. 17, pp. 15–31, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. A. Al-Hawary, “ω-generalized closed sets,” International Journal of Applied Mathematics, vol. 16, no. 3, pp. 341–353, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Palaniappan and K. C. Rao, “Regular generalized closed sets,” Kyungpook Mathematical Journal, vol. 33, no. 2, pp. 211–219, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. A. Rani and K. Balachandran, “On regular generalised continuous maps in topological spaces,” Kyungpook Mathematical Journal, vol. 37, no. 2, pp. 305–314, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Engelking, General Topology, vol. 6 of Sigma Series in Pure Mathematics, Heldermann, Berlin, Germany, 2nd edition, 1989. View at Zentralblatt MATH · View at MathSciNet
  15. W. Dunham, “T1/2-spaces,” Kyungpook Mathematical Journal, vol. 17, no. 2, pp. 161–169, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. W. Baker, “On preserving g-closed sets,” Kyungpook Mathematical Journal, vol. 36, no. 1, pp. 195–199, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. F. H. Khedr and T. Noiri, “On θ-irresolute functions,” Indian Journal of Mathematics, vol. 28, no. 3, pp. 211–217, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet